| Model Number |
8881850215 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the needle hub broke which resulted in leakage at the luer connection.Needle shattered in the thread when screwed onto the syringe.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The reported device nor photos were received for evaluation.The reported issue could not be confirmed at this time and a definitive root cause was not determined.We will continue to monitor related reports to determine if additional actions are necessary.